# SDR REXA2015082100814

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 17,995 hours, 11,486 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER O2 MASK INOPERATIVE.  PLACED OBSERVER O2 MASK ON DEFERRAL IAW MEL 35-10-1 CAT A, PLACARD INSTALLED.  COMPLIED WITH PROCEDURES, MXC NOTIFIED 95909 & ENTERED IN MM02.  R & R 02 MASK IAW AMM 35-11-12.  OPERATIONS CHECKED GOOD.  PLACARD REMOVED & O2 MASK OK FOR SERVICE.
